Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Gulfside
    Post count: 2

    Hello, all, glad I found you! My question is about recovery from RAI. I’m still waiting for the hypO to begin…I’m four weeks out and still miserable with hypER symptoms: tachycardia, fatigue, frequent BMs, weight loss. You know the drill. I was dx with graves about 12 years ago and never did go into remission on tapazole. I thought the time was right for RAI — finally! — but now I regret it, I feel so sick. Taking betablockers just makes me more tired. I had a pretty big goiter and i got 30 mCi (i think).

    Can anyone shed light on their immediate aftermath of RAI, especially hypER pbms? Makes me want to cry thinking about what the hypO phase will be like…:( thanks

    Kimberly
    Online Facilitator
    Post count: 4262

    Hello and welcome – hopefully others who have had RAI will chime in.

    If you are still extremely symptomatic, it’s worth talking to your doctor about going back on the Tapazole.

    Also, in terms of dealing with hypO – the goal will be to monitor levels closely and get you started on replacement hormone *before* you go full-blown hypo. Definitely keep up with your labs – and if you do start to feel hypO symptoms come on, call your doctor’s office ASAP rather than waiting for your next scheduled appointment.

    Gulfside
    Post count: 2

    Thanks…he said no, no, no to Tapazole, so i switched endos! Got my blood drawn today and see the new endo Wednesday.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.